# SDR FDEA201105121833

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 73,365 hours, 26,682 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bottle
- Condition: Discharged
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ASSIST BOTTLE NEEDS SERVICING.  L1 DOOR ASSIST BOTTLE SERVICED IAW MM 52-10-01. OK FOR SERVICE.
